MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION

STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION
Catalog Number 6704-0-520
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Cable box did not contain cable.Update 15/may/2019: spoke to rep.Rep was not present for the event.It is unknown if this occurred with the patient in the operating room and/ or under anesthesia.The nature of the procedure being performed was unknown.The reason the device was being implanted is unknown.The hospital and surgeon will not release any additional information for the case.The rep does have one picture, and will try to confirm if the packaging is available for return, but has no access to any additional information.

Brand Name
D-M 2.0MM BEADED CABLE SET VIT
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8686461
Report Number0002249697-2019-02194
Device Sequence Number16898936
Product Code JDQ
UDI-Device Identifier07613327036466
UDI-Public07613327036466
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K953818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number6704-0-520
Device Lot Number61170905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;